Discussions By Condition: I cannot get a diagnosis.

Getting very worried, please help!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: SkiRacer86
  • July 24, 2009
  • 04:30 AM

I've been having alarming symptoms:
I will, without warning, have my (right) arm go completely paralyzed, and then slowly regain strenth within about an hour...this happens about every couple months, and I somtimes have a headache afterwards...sometimes in the back of my head on the opposite side of my head as the paralysis (left)

However, more frquently, there is another symptom... I pass out and have associated amnesia (I get dizzy, pass out for a couple minutes, then wake up and have absolutely no memory of the past 20-45 minutes)...this happenes from every other day to every few weeks, depending

Now I've seen a bunch of doctors and have gotten no answers, except to say that on a Tilt-Table test I show signs of Neurally-Mediated Syncope (which only would explain the passing out part alone), but that's it...

I'm worried cuz people who just have syncope problems and pass out don't have paralysis or amnesia...what on earth could be wrong with me?!?!??

I've had many CT scans and MRI's, as well as brain scans for seizures, with no abnormal results so far. I'm 24, female, in good shape, and no other alergies or conditions (that I know of), and no medications. I have, however, suffered multiple concussions in my life...one when I was 8, and two more within a yea of these symptoms starting (and the two separate concussions were only days apart, one from skiing and then a car accident).

Thanks for your help whoever posts anything! :-)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?